advertisement
Question
Posted by: DISTRESSED MOM | 2004/03/11

DAUGHTER'S ACNE WOES

MY DAUGHTER HAS HAD MILD TO MODERATE ACNE FOR 2 YEARS AND HAS BEEN ON TREATMENT SINCE OCTOBER LAST YEAR. THE TREATMENT DOES NOT SEEM TO BE CLEARING THE SKIN COMPLETELY AND SHE OFTEN EXPERIENCES OUTBREAKS AND IS EXTREMELY CONSCIOUS ABOUT HER BAD SKIN.
SHE IS ON TRETRALYSL 300MG A DAY AND SKINOREN CREAM. BESIDES THE ACNE PROBLEM, MY OTHER CONCERN IS THAT SHE TENDS TO LOAD THE MAKEUP ON IN AN EFFORT TO COVER UP HER ACNE AND THIS IS EXACERBATING THE PROBLEM AND LOOKS TOO DREADFUL! I HAVE TRIED IN VAIN TO ADVISE HER TO LESSEN THE MAKEUP LOAD, BUT THIS HAS FALLEN ON DEAF EARS. I HAVE DECIDED TO CONTACT A MAKEUP ARTIST AS THOUGHT THAT MAY ENCOURAGE HER TO USE LESS MAKEUP AND USE IT CORRECTLY. WE ARE DUE TO SEE THE SKIN SPECIALIST IN APRIL FOR RE-ASSESSMENT OF HER CONDITION. SHE IS ALREADY TALKING ABOUT GOING ONTO ROACCCUTANE AS HER PEERS ARE CURRENTLY ON IT AND HAVE HAD GOOD RESULTS. SITUATION. HER SKIN REALLY IS MAKING HER MISERABLE.
I WILL APPRECIATE ANY FURTHER INPUT YOU MAY HAVE TO OFFER.
KIND REGARDS
DISTRESSED MOM

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageTeen expert

Hi Distressed Mom

Hi Writers, sorry that I am replying now but I have been away for a while but now I am up and going again and ready to give you good advice!

Hope everyone is doing well!!

The make-up is definitely a problem because she is just making it worse and blocking the pours. She is on good medication but the make-up is causing the problem here.

Roaccutane is a good option but unfortunately some times it gets worse before getting better and it has got an effect on your mood and causes dryness of lips, skin.

I would suggest that she go with the treatment that she has and stop the make-up. She needs to give her skin a break. Obviously she is self-conscious and therefore let her where a good base if she realy needs to look "presentable" but at home - no make-up what so-ever & she needs to clean her skin well.

If this doesn't help, then consider roaccutane.

Good luck
T

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: DM | 2004/03/13

Whoops!......I disagree with this being off the topic, but thanks for the advice.......you learn something everyday!

Reply to DM
Posted by: M | 2004/03/12

Distressed Mom, this is completely off the topic, but did you know that using caps to write=shouting?

Reply to M
Posted by: DISTRESSED MOM | 2004/03/11

THANKS GUYS FOR YOUR KIND INPUT TO MY DAUGHTER'S ACNE WOES.......KIND OF YOU TO TAKE THE TIME TO REPLY - I REALLY APPRECIATE IT!
KIND REGARDS
DISTRESSED MOMEE!!

Reply to DISTRESSED MOM
Posted by: flower | 2004/03/11

I have to agree to some of the stuff. I had the same problem, I had it on my face, on my chest on my back... everywhere. I spend thousands of rands trying to clear it up. NOTHING WORKED.... BUT, you know what did work. My mom put me on the pill called Diane..... what a dream. It has all cleared up and I am now 26 and still have lovely skin. I did the same as your daughter, also tried to cover everything with makeup.

There is help, try the pill.

Reply to flower
Posted by: braceface | 2004/03/11

You're daughter is normal to feel like this. i have sort of the same problem and i'm on a mild antibiotic called minomycin. I used to were make up as well but it make my skin worse, i also found out that boys don't like a girl who plasters her face with base. She just needs to keep her face clean all the time and let it breathe, sure on special occasions bring out the make up but on nomal days, keep it clean. Every second person has acne anyway.

Reply to braceface

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement